MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5357 M/S VERITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5357 M/S VERITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5357M/S
Medical Device Problem Codes Failure to Interrogate (1332); Pacing Intermittently (1443)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented in the emergency room and was intermittently pacing.When attempting to interrogate the device, an error message appeared on the programmer.It was suspected that the device was at end of life, causing the intermittent pacing.The device was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of pacing intermittently was confirmed.As-received, the device had no output and no telemetry due to battery voltage at end-of-life level.Analysis performed, after installing a new battery and reloading product code, indicated that the device exhibited normal device characteristics with no anomalies.Longevity assessment was performed based on field settings, the implant duration exceeded the device¿s projected longevity and device is considered normal battery depletion.

Brand Name
5357 M/S VERITY ADX XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10814704
Report Number2017865-2020-17450
Device Sequence Number4011562
Product Code DXY
UDI-Device Identifier05414734006842
UDI-Public05414734006842
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2012
Device Model Number5357M/S
Device Catalogue Number5357M/S
Device Lot Number3343667
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;